# SDR UIEA2023112000965

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - BEAM RH WING INBD FXD LE NOSE BEAM ILES 543.93( 1) ACCOMPLISHED EI T2023A57M-2940 REV 3 AND DWG 65B13929 SH 2 REV F, 65B15505 SH 1 REV A & 65B15502 SH 2 REV B. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
